# SDR ASOA201200719

- Difficulty date: March 5, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 20,117 hours, 13,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL UPPER ANGLE FOR FLOOR SUPPORT IS CORRODED AROUND SCREW.   BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 51-21-06-001-001-A01 AND 53-21-23-101-001-A01.  REMOVED ANGLE IAW SRM 51-42-06-001-001-A01.   INSTALLED ANGLE IAW SRM 51-41-02-001-001-A01.
